# SDR AALA202111296721

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 57,435 hours, 28,400 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS WHEN OPENING. ADJUSTED AND CLEANED FIRST CLASS LAVATORY DOOR HINGE IAW AMM 25-45-19, OPS CHECK GOOD.
